×

Concavity of certain maps on positive definite matrices and applications to Hadamard products. (English) Zbl 0495.15018


MSC:

15A69 Multilinear algebra, tensor calculus
15B57 Hermitian, skew-Hermitian, and related matrices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Anderson, W.N., Shorted operators, SIAM J. appl. math., 20, 520-525, (1971) · Zbl 0217.05503
[2] Anderson, W.N.; Duffin, R.J., Series and parallel additions of matrices, J. math. anal. appl., 26, 576-594, (1969) · Zbl 0177.04904
[3] Anderson, W.N.; Trapp, G.E., A class of monotone operator functions related to electrical networks, Linear algebra and appl., 15, 53-67, (1975)
[4] Choi, M.D., A Schwartz inequality for positive linear maps on C∗-algebras, Illinois J. math., 18, 565-574, (1974) · Zbl 0293.46043
[5] Davis, C., A Schwartz inequality for convex operator functions, Proc. amer. math. soc., 8, 42-44, (1957) · Zbl 0080.10505
[6] Davis, C., Notions generalizing convexity for functions defined on spaces of matrices, (), 187-201, Convexity
[7] Davis, C., The norm of Schur product operation, Numer. math., 4, 343-344, (1962) · Zbl 0111.01504
[8] Donogue, W., Monotone matrix functions and analytic continuation, (1974), Springer New York
[9] Epstein, H., Remarks on two theorems of E. Lieb, Comm. math. phys., 31, 317-325, (1973) · Zbl 0257.46089
[10] Fiedler, M., Uber eine ungleichung für positiv definite matrizen, Math. nachr., 23, 197-199, (1961) · Zbl 0111.01503
[11] Lieb, E., Convex trace functions and the Wigner-Yanase-Dyson conjecture, Advances in math., 11, 267-288, (1973) · Zbl 0267.46055
[12] Marcus, M.; Khan, N.A., A note on the Hadamard product, Canad. math. bull., 2, 81-83, (1959) · Zbl 0092.01602
[13] Marcus, M.; Minc, H., A survey of matrix theory and matrix inequalities, (1963), Allyn and Bacon Boston · Zbl 0126.02404
[14] Pusz, W.; Woronowicz, S.L., Functional calculus for sesquilinear forms and the purification map, Rep. math. phys., 8, 159-170, (1975) · Zbl 0327.46032
[15] Styan, G.P.H., Hadamard products and multivariate statistical analysis, Linear algebra and appl., 6, 217-240, (1973) · Zbl 0255.15002
[16] Tôyama, H., Theory of matrices, (1952), Kyoritsu-Shippan Tokyo, (in Japanese)
[17] Uhlman, A., Relative entropy and the Wigner-Yanase-Dyson-Lieb concavity in the interpolation theory, Comm. math. phys., 54, 21-32, (1977) · Zbl 0358.46026
[18] Wigner, E.P.; Yanase, M.M., On the positive definite nature of certain matrix expressions, Canad. J. math., 16, 397-406, (1964) · Zbl 0121.26203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.